Journal d’Analyse Mathématique

, Volume 68, Issue 1, pp 277–304

A nonlinear heat equation with singular initial data

  • Haïm Brezis
  • Thierry Cazenave
Article

DOI: 10.1007/BF02790212

Cite this article as:
Brezis, H. & Cazenave, T. J. Anal. Math. (1996) 68: 277. doi:10.1007/BF02790212

Copyright information

© The Magnes Press, The Hebrew University 1996

Authors and Affiliations

  • Haïm Brezis
    • 1
    • 2
  • Thierry Cazenave
    • 1
  1. 1.Analyse Numérique URA CNRS 189Université Pierre et Marie CurieParis Cedex 05France
  2. 2.Department of MathematicsRutgers UniversityNew BrunswickUSA

Personalised recommendations